`a`
Related Articles
1

Stability of non-autonomous difference equations with applications to transport and wave propagation on networks

Networks and Heterogeneous Media  Volume 11, Issue 4, Pages : 563 - 601, 2016

Yacine Chitour - (email), Guilherme Mazanti - (email), Mario Sigalotti - (email)

 Abstract       References       Full Text      Related Articles

2

Adjoint sensitivity analysis of a tumor growth model and its application to spatiotemporal radiotherapy optimization

Mathematical Biosciences and Engineering  Volume 13, Issue 6, Pages : 1131 - 1142, 2016

Krzysztof Fujarewicz - (email), Krzysztof Łakomiec - (email)

 Abstract       References       Full Text      Related Articles

3

Approximate controllability of discrete semilinear systems and applications

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 6, Pages : 1803 - 1812, 2016

Hugo Leiva - (email), Jahnett Uzcategui - (email)

 Abstract       References       Full Text      Related Articles

4

Optimal harvesting policy for the Beverton--Holt model

Mathematical Biosciences and Engineering  Volume 13, Issue 4, Pages : 673 - 695, 2016

Martin Bohner - (email), Sabrina Streipert - (email)

 Abstract       References       Full Text      Related Articles

5

Reproducing kernel functions for difference equations

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 6, Pages : 1055 - 1064, 2015

Ali Akgül - (email), Mustafa Inc - (email), Esra Karatas - (email)

 Abstract       References       Full Text      Related Articles

6

Extinction in discrete, competitive, multi-species patch models

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 6, Pages : 1583 - 1590, 2015

David M. Chan - (email), Matt McCombs - (email), Sarah Boegner - (email), Hye Jin Ban - (email), Suzanne L. Robertson - (email)

 Abstract       References       Full Text      Related Articles

7

Reduction of cluster iteration maps

Journal of Geometric Mechanics  Volume 6, Issue 3, Pages : 297 - 318, 2014

Inês Cruz - (email), M. Esmeralda Sousa-Dias - (email)

 Abstract       References       Full Text      Related Articles

8

Dynamically consistent discrete-time SI and SIS epidemic models

DCDS Supplements  Volume 2013, Issue special, Pages : 653 - 662, 2013

Lih-Ing W. Roeger - (email)

 Abstract       References       Full Text      Related Articles      

9

Generalizations of analogs of theorems of Maizel and Pliss and their application in shadowing theory

Discrete and Continuous Dynamical Systems  Volume 33, Issue 9, Pages : 4187 - 4205, 2013

Dmitry Todorov - (email)

 Abstract       References       Full Text      Related Articles

10

Periodic solutions of second order Lagrangian difference systems with bounded or singular $\phi$-Laplacian and periodic potential

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 4, Pages : 1065 - 1076, 2012

Jean Mawhin - (email)

 Abstract       References       Full Text      Related Articles

11

Characterization of stable manifolds for nonuniform exponential dichotomies

Discrete and Continuous Dynamical Systems  Volume 21, Issue 4, Pages : 1025 - 1046, 2008

Luis Barreira - (email), Claudia Valls - (email)

 Abstract       Full Text      Related Articles

12

Local Hölder regularity of densities and Livsic theorems for non-uniformly hyperbolic diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 13, Issue 5, Pages : 1247 - 1256, 2005

Mark Pollicott - (email)

 Abstract       Full Text      Related Articles

13

Periodic solutions of a class of nonautonomous discrete time semi-ratio-dependent predator-prey systems

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 3, Pages : 563 - 574, 2004

Meng Fan - (email), Qian Wang - (email)

 Abstract       Full Text      Related Articles

14

Dynamics of vertical delay endomorphisms

Discrete and Continuous Dynamical Systems - Series B  Volume 3, Issue 3, Pages : 409 - 422, 2003

N. Romero - (email), A. Rovella - (email), F. Vilamajó - (email)

 Abstract       Full Text      Related Articles

15

Ergodicity of stable manifolds for nilpotent extensions of Anosov flows

Discrete and Continuous Dynamical Systems  Volume 8, Issue 3, Pages : 599 - 604, 2002

Mark Pollicott - (email)

 Abstract       Full Text      Related Articles